# SDR AALA20100713TUL01

- Difficulty date: July 12, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 37,148 hours, 17,270 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIL - INFLIGHT DFW-YYC.  IN CRUISE, CREW OXYGEN BOTTLE DEPLETED.  FLIGHT LANDED BIL WITHOUT INCIDENT.  MAINTENANCE REPLENISHED OXYGEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
